# SDR QXEA2020031700138

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 19,685 hours, 21,287 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Part number: 2D11541
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA A FLIGHTLIGHT COMPARTMENT NOT SPRINGING CLOSED, BELOW A JUMPSEAT. REMOVED FROM SERVICE. R+R DOOR CLOSE SPRINGS AND HINGES ON FWD FA SEAT EMER EQUIPT DOOR WITH NEW FROM STOCK. NO FURTHER DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
